Skip to content
My WebMD Sign In, Sign Up
What do you think?
avatar
lauren55103 posted:
I am a married 23 y/o female that has had multiple miscarriages. I have a blood disorder called MTHFR and I also have PCOS. I go to a specialist. I take a lot of medicine. I take Metformin, Aspirin, 3200 MCG of Folic Acid, Vit B6, B12 nasal spray, and Vitamin D. When I was put on the Metformin in September I had a regular period but then it all stopped again (because of the PCOS I didnt have a period for about 5-6 months) So they prescribed me Provera. I took the Provera for 10 days and had a period 6 days after I was finished taking it. So I took the CLomid that he prescribed on the 5th day of my cycle until the 9th day of my cycle. It has been 9 days since I was finished with my last pill of Clomid. My question is if I am pregnant because of course the pregnancy test is (-) because of the length of time before my cycle but I am having low back pain, nausea, trouble sleeping at night, fatigue, constipation, and painful/frequent urination, bloating, and crying for no reason. I am kinda scared to go to my GP because if im not pregnant I dont want to be on meds that may cause me to miscarry again. I thought that maybe it might be a kidney infection but im so confused. Please help me if you can. Thanks
Reply


Spotlight: Member Stories

About a week a go, on march 7th, I sorta had sex for the first time. My boyfriend put it in, but he didn't cum. I started bleeding and so he chang...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.